It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • For Diane-35 Users...

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-23-2003, 11:03 PM   #1
    SobeStar
    Senior Member
     
    SobeStar's Avatar
     
    Join Date: Apr 2002
    Location: Canada
    Posts: 101
    SobeStar HB User
    Post For Diane-35 Users...

    Help me please! I'd been clear from Minocycline for 8 months and now, I'm starting to break out again. I knew this was coming. I'm thinking about Diane-35 seeing as I've been considering birth control anyway, and my acne is very much related to my hormonal cycle. I can practically predict when I will break out and where according to which week it is!

    Can you girls please help me by answering a few of my questions?

    1)Most importantly, have you seen good results with your skin?
    2)How long did it take to see these results?
    3)Have you experienced any weight gain? If so, how much?
    4) Have you experienced an increase in breast size?
    5) Have you noticed any changes in your mental health? I ask this because I have been on b.c. before and had a hard time dealing with some depression issues...

    Thanks for your help, I really, really appreciate it!

     
    Sponsors Lightbulb
       
    Old 01-26-2003, 11:49 AM   #2
    SobeStar
    Senior Member
     
    SobeStar's Avatar
     
    Join Date: Apr 2002
    Location: Canada
    Posts: 101
    SobeStar HB User
    Post

    bump

     
    Old 01-26-2003, 12:35 PM   #3
    strawberry2003
    Member
     
    strawberry2003's Avatar
     
    Join Date: Jan 2003
    Location: canada
    Posts: 66
    strawberry2003 HB User
    Post

    I have been on Diane for 2 months and am finally starting to see improvement. One side of my face has cleared up completley and the thick shine on my face has disappeared. I did not gain weight, but I am small to begin with. You have to be very careful with this medication ecause it causes blood clots FOUR times more likley then the other b/c.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Is Diane a dangerours birth control pill? mathilde380 Birth Control 3 12-05-2007 04:32 AM
    need help from anyone whose used diane!! istar837 Acne 2 04-23-2004 08:22 AM
    Acne and Diane-53 ED hanr Acne 2 02-14-2004 01:46 PM
    Diane, TC, Navy, Arleen, Cheryl, etc. RobynRose TMJ Disorder -TemporoMandibular Joint 24 08-15-2003 03:46 PM
    Diane...anyone heard from Diane lately? TC543 TMJ Disorder -TemporoMandibular Joint 7 07-21-2003 06:28 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:18 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!